# SDR DHL200800093

- Difficulty date: August 13, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 87823802
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING LIGHT ON AND FIRE BELL RINGING NR 3 ENG.  SWITCHED TO B LOOP LIGHT AND BELL WENT OUT.  DEFERRED NR 3 ENG A LOOP PER EML 26-2-3 CAT C PLACARD ISN`T DMI 33371.  A/C WAS GROUNDED FLIGHT 445.  P/N CHANGED CONNECTOR 878238-02.
